# SDR SIMA2023072115001

- Difficulty date: July 15, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ARC DAMAGE ON FRAME 10 BETWEEN STGR 10L AND 11L (BEHIND LHCPB). (MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO FRAME 10 BETWEEN STGR 10L AND 11L IAW ERS-EM-53MR-4820.
